# SDR CA070613001

- Difficulty date: June 12, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Engine: Rroyce SPEY55515P
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Duct
- Part number: JR21756A
- Condition: Misrepaired
- Location: Engine Bypass
- Part time: 14,716 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE FRONT BYPASS DUCT FOUND AT INSPECTION WITH NON STANDARD REPAIR OUTSIDE OEM LIMITATION. PATCH REPAIR ON OUTSIDE WALL 8 INCH LONG BY 2.5 INCH WIDE OUTSIDE SCOPE OF XRS3025. PART REJECTED AND REMOVED FROM ENGINE.  (TC NR 20070613001)
